Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Addendum to: ``Planar polynomial foliations''


Authors: Stephen Schecter and Michael F. Singer
Journal: Proc. Amer. Math. Soc. 83 (1981), 220
MSC: Primary 58F18; Secondary 57R30
Original Article: Proc. Amer. Math. Soc. 79 (1980), 649-656.
MathSciNet review: 620018
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F18, 57R30

Retrieve articles in all journals with MSC: 58F18, 57R30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0620018-1
PII: S 0002-9939(1981)0620018-1
Article copyright: © Copyright 1981 American Mathematical Society